# SDR UIEA2022022500168

- Difficulty date: February 23, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 94,117 hours, 24,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFERENCE W/O 92373 ELT TEST PER W/0 A-25-099-20-01 FAILED. FOUND BAD BRACKET P/N: 95N6089( PLACED ON MEL 25-63-10-02C, CAT D, EXPIRES 23JUN22, MDDR# 161702, PLACARDS INSTALLED, "M" ACTION C/W. )
